# SDR QMLA2019120619094

- Difficulty date: December 6, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N267AM
- Make and model: Snias AS350B3
- Aircraft serial: 7215
- Aircraft time: 4,705 hours, 8,188 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,380 hours, 7,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21105121
- Condition: Chafed
- Location: Bulkhead
- Part time: 4,705 hours, 8,188 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING DAMAGE TO EXTERNAL L/H X FRAME BULKHEAD FROM THE BAGGAGE COMPARTMENT TRIM PANELS AS WELL AS CHAFFING DAMAGE TO THE INTERNAL X FRAME FROM THE T/R CONTROL CABLE. ** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION. **
